Metapopulation persistence despite local extinction: predator-prey patch models of the Lotka-Volterra type. / SABELIS, M. W.; DIEKMANN, O.; JANSEN, V. A. A.

In: Biological Journal of the Linnean Society, Vol. 42, No. 1-2, 1991, p. 267-283.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)267-283
Number of pages17
JournalBiological Journal of the Linnean Society
Issue number1-2
Publication statusPublished - 1991
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 96712